# SDR DALA2019050302799

- Difficulty date: May 3, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N3752
- Make and model: Boeing 737832
- Aircraft serial: 30492
- Aircraft time: 60,460 hours, 22,137 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1057383) DURING INSPECTION FOUND CORROSION COMPARTMENT FAIL SAFE CHORD BS 344 AND STR 24L AT EQUIPMENT ELECTRONIC COMP. REPLACED ELECTRONIC COMPARTMENT FAIL SAFE CHORD LOCATED AT BS 344 BTW S-21L TO S-27L AS PER PRI 577465-14 REVISION 0,1 AND 2 AND AS PER ERA NR 577465-14 REVISION ORIGINAL.
